Melnikov Vitaly G

Work place: ITMO University, Saint Petersburg, 197101, Russian Federation
Post: Professor
Degree: D.Sc., Associate Professor
E-mail: melnikov@mail.ifmo.ru
Scopus ID: 9432943200
ORCID ID: 0000-0002-2114-7891
Melnikov V. G. AN ENERGY METHOD FOR PARAMETRICAL IDENTIFICATION OF OBJECT INERTIA TENSORS
The article was published in issue 1, volume 10, 2010
Melnikov V. G. TRANSFORMATION OF DYNAMIC POLYNOMIAL SYSTEMS BY CHEBYSHEV APPROXIMATION
The article was published in issue 4, volume 12, 2012
Ivanov S. E., Melnikov V. G. Применение компьютерных пакетов и анимаций в преподавании механики
The article was published in issue 3, volume 05, 2005
Melnikov V. G., Kravchuk R., Melnikov G. I., Shakhoval S. INERTIA TENSOR IDENTIFICATION ON REVERSE-SYMMETRIC MOTIONS IN A FINITE ANGULAR RANGE
The article was published in issue 1, volume 12, 2012
Melnikov V. G., Kasikova P., Belinka M. REFERENCES AUTOMATIC SYNTHESIS IN DISSERTATIONS BY BIBTEX
The article was published in issue 6, volume 11, 2011
Melnikov G. I., Ivanov S. E., Melnikov V. G., Malykh K. S. APPLICATION OF MODIFIED CONVERSION METHOD TO A NONLINEAR DYNAMICAL SYSTEM
The article was published in issue 1, volume 15, 2015
Alyshev A. S., Melnikov V. G., Melnikov G. I. IDENTIFICATION METHOD FOR PENDULUM SYSTEM MOMENT OF INERTIA WITH VISCOUS DAMPING
The article was published in issue 5, volume 16, 2016
Alyshev A. S., Melnikov V. G. IDENTIFICATION METHOD FOR VESSEL HULL HYDRODYNAMIC ADDED MOMENT OF INERTIA
The article was published in issue 4, volume 17, 2017
Melnikov G. I., Melnikov V. G., Dudarenko N. A., Alyshev A. S., Ivanova L. N. SEQUENCES OF DIFFERENTIAL INEQUALITIES FOR LYAPUNOV FUNCTIONS IN STABILITY ESTIMATES OF NONLINEAR DYNAMICAL SYSTEMS
The article was published in issue 5, volume 17, 2017
Melnikov G. I., Melnikov V. G., Dudarenko N. A., Talapov V. V.
STABILITY OF NONLINEAR DYNAMICAL SYSTEM MOTION UNDER CONSTANTLY ACTING PERTURBATIONS

The article was published in issue 2, volume 19, 2019
Alyshev A. S., Romaev D. V., Melnikov V. G., Titov A. M., Kovalenko A. E.
PARAMETRIC IDENTIFICATION OF SHIP MODEL BY SYMMETRIC MOTIONS AROUND ROLL ANGLE WITH TAUTWIRE REFERENCE POSITION SENSOR

The article was published in issue 2, volume 19, 2019
Copyright 2001-2019 ©
Scientific and Technical Journal
of Information Technologies, Mechanics and Optics.
All rights reserved.

Яндекс.Метрика